
Haleon New Contac Cold & Flu DX Medicine
New Contac Cold & Flu DX provides fast, comprehensive relief for cold symptoms like sore throat, fever, cough, and runny nose. It combines 7 active ingredients to target your symptoms, including ibuprofen for pain and fever relief, and antihistamines to ease congestion.
Dosage
-
Adults (15 years and older): 2 capsules, twice a day (morning and evening) with water or warm water.
-
Do not use for children under 15 years.
Key ingredients:
-
Ibuprofen: 400 mg (Pain and fever relief)
-
Caffeine: 75 mg (Reduces fatigue)
-
Ipratropium Iodide: 5 mg (Reduces excessive nasal secretion)
-
d-Chlorpheniramine Maleate: 3.5 mg (Eases runny nose and sneezing)
-
Dextromethorphan Hydrobromide: 48 mg (Suppresses cough)
-
dl-Methyl Ephedrine Hydrochloride: 60 mg (Relieves breathing difficulty)
-
Hesperidin: 45 mg (Supports Vitamin C during a cold)
Full ingredients list: Ibuprofen, anhydrous caffeine, iodine isopropamide, d-chlorpheniramine maleate, dextromethorphan hydrobromide, dl-methyl ephedrine hydrochloride, hesperidin, D-mannitol, cellulose, lactose, carbomer, hydroxypropylcellulose, yellow #5 (tartrazine), ethyl acrylate-methyl methacrylate copolymer, talc, hypromellose, polyvinyl alcohol-methyl methacrylate copolymer, silica, sodium lauryl sulfate, gelatin.
Precautions
-
Do not use if: Allergic to any ingredients, had an asthma reaction to cold medicines, under 15 years old, or pregnant (within 12 weeks of delivery).
-
Avoid using with: Other cold or pain relief medications, sedatives, or antihistamines.
-
Side effects: May cause dizziness, nausea, or rash. Stop use if severe reactions occur and consult a doctor.
-
Consult a doctor before use if pregnant, breastfeeding, elderly, or have pre-existing health conditions like high blood pressure, liver, or kidney disease.
-
Do not exceed 5 days of use.
Original: $27.01
-70%$27.01
$8.10Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
New Contac Cold & Flu DX provides fast, comprehensive relief for cold symptoms like sore throat, fever, cough, and runny nose. It combines 7 active ingredients to target your symptoms, including ibuprofen for pain and fever relief, and antihistamines to ease congestion.
Dosage
-
Adults (15 years and older): 2 capsules, twice a day (morning and evening) with water or warm water.
-
Do not use for children under 15 years.
Key ingredients:
-
Ibuprofen: 400 mg (Pain and fever relief)
-
Caffeine: 75 mg (Reduces fatigue)
-
Ipratropium Iodide: 5 mg (Reduces excessive nasal secretion)
-
d-Chlorpheniramine Maleate: 3.5 mg (Eases runny nose and sneezing)
-
Dextromethorphan Hydrobromide: 48 mg (Suppresses cough)
-
dl-Methyl Ephedrine Hydrochloride: 60 mg (Relieves breathing difficulty)
-
Hesperidin: 45 mg (Supports Vitamin C during a cold)
Full ingredients list: Ibuprofen, anhydrous caffeine, iodine isopropamide, d-chlorpheniramine maleate, dextromethorphan hydrobromide, dl-methyl ephedrine hydrochloride, hesperidin, D-mannitol, cellulose, lactose, carbomer, hydroxypropylcellulose, yellow #5 (tartrazine), ethyl acrylate-methyl methacrylate copolymer, talc, hypromellose, polyvinyl alcohol-methyl methacrylate copolymer, silica, sodium lauryl sulfate, gelatin.
Precautions
-
Do not use if: Allergic to any ingredients, had an asthma reaction to cold medicines, under 15 years old, or pregnant (within 12 weeks of delivery).
-
Avoid using with: Other cold or pain relief medications, sedatives, or antihistamines.
-
Side effects: May cause dizziness, nausea, or rash. Stop use if severe reactions occur and consult a doctor.
-
Consult a doctor before use if pregnant, breastfeeding, elderly, or have pre-existing health conditions like high blood pressure, liver, or kidney disease.
-
Do not exceed 5 days of use.














